Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 723873, 11 pages
http://dx.doi.org/10.1155/2014/723873
Research Article

An Optimal Portfolio and Capital Management Strategy for Basel III Compliant Commercial Banks

University of the Western Cape, Private Bag X17, Bellville 7535, South Africa

Received 3 October 2013; Accepted 5 January 2014; Published 19 February 2014

Academic Editor: Francesco Pellicano

Copyright © 2014 Grant E. Muller and Peter J. Witbooi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Fatma Chakroun, and Fathi Abid, “Capital adequacy and risk management in banking industry,” Applied Stochastic Models in Business and Industry, 2015. View at Publisher · View at Google Scholar
  • Dawen Yan, Yaxing Hu, and Kinkeung Lai, “A Nonlinear Interval Portfolio Selection Model and Its Application in Banks,” Journal of Systems Science and Complexity, vol. 31, no. 3, pp. 696–733, 2018. View at Publisher · View at Google Scholar
  • Grant E. Muller, “An Optimal Investment Strategy and Multiperiod Deposit Insurance Pricing Model for Commercial Banks,” Journal of Applied Mathematics, vol. 2018, pp. 1–10, 2018. View at Publisher · View at Google Scholar